# SDR DHL2002364500

- Difficulty date: February 16, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR BETWEEN RIB 19 AND 22 HAS LIGHT CORROSION ON AFT FACE SPAR.  REMOVED CORROSION IAW A300SRM 51-40-11.
